# SDR UALA2012091905300

- Difficulty date: September 17, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 45,690 hours, 5,553 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXIBLE DUCT OF THE APU SURGE DUCT ASSY FOUND WITH BELLOWS BROKEN OFF.  REPLACED FLEX DUCT
